Ok i recently switched from adderall xr 50mg brand to vyvanse 70mg for i cant afford adderall xr i am so suicidal confused lethargic cant concentrate its awful i also have been on all the meds so adderrall xr is the best but what should i do i know my dosge equvelevt is not right but will upping the dose make me worse i have alot to do and now i cant do anything please help also take alittle klonipin as needed and celexa for depression and vitamins ltyrosine dmae b complex multi what can i do so frustrated
First, slow down. Take a deep breath. Have you talked to your doctor about how you are feeling? If not, call them. Don't change anything until you have their opinion either.
It sounds to me like you're anxious about your whole situation. That's normal. But because of this I would highly suggest NOT upping the dose of Vyvanse unless your doctor says to for some reason.
If you're unable to contact them till tomorrow, then my suggestion would be to take your small amount of klonipin, and try to get some sleep.
If you want to hear more from me let me know.
You're in my prayers.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2012 • 7 answers
Posted 20 Apr 2012 • 3 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers
Posted 4 Mar 2015 • 1 answer
Posted 20 Jul 2016 • 1 answer